Patient :Hi. I am looking to get my very first tattoo.
However I am a bit afraid because i have some spots, tinea versicolor, reaching the area of where I want to get the tattoo (arm).
I am using a cream, sertaconazole nitrate, but the spots are still present and to me it looks they are spreading even more.
My question is if it is safe to get a tattoo and if the tattoo will be damaged by this?
thank you very much
Tinea versicolor is a fungal infection of trunks and arms. Tattoo over the area infected, might aggravate the symptoms. You must be treated completely first for tinea versicolor and the get tattoo done. Consult a dermatologist for the same, to be treated and cured completely for tinea versicolor. Get tattoo done by a professional to avoid the risks of tattoo instrument infection, especially HIV.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.